MathSciNet Relay Station
MathSciNet bibliographic data
MR2348277 53C29 (53A30 53B15)
Armstrong, Stuart Definite signature conformal holonomy: a complete classification. J. Geom. Phys. 57 (2007), no. 10, 2024–2048.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement